# SDR SWAA2020051276762

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 28,820 hours, 17,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LTS INOP AT ROWS 9 & 11 ABC & GROUND ILLUMINTION. / REMOVED & REPLACED EMERGENCY EXIT & GROUND ILLUMINATION LTS. BATT PACK AT STATION 727 L/H IAW AMM 33-51-06 OPS CHECK GOOD
